# SDR TWAA9804010

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, FOUND THE RT WING NR 8 LE SLAT REPAIR DELAMINATED AT INBOARD UPPER EDGE.  INSTALLED HOT BOND REPAIR PER SRM 51-70-10 PAGE 23.  (M)
